Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Existence of H-matrix approximants to the inverse FE-matrix of elliptic operators with L-coefficients

Title data

Bebendorf, Mario ; Hackbusch, Wolfgang:
Existence of H-matrix approximants to the inverse FE-matrix of elliptic operators with L-coefficients.
Universität Bonn, Institut für Numerische Simulation
In: Numerische Mathematik. Vol. 95 (2003) Issue 1 . - pp. 1-28.
ISSN 0029-599X
DOI: https://doi.org/10.1007/s00211-002-0445-6

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Lehrstuhl Wissenschaftliches Rechnen
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Lehrstuhl Wissenschaftliches Rechnen > CLehrstuhl Wissenschaftliches Rechnen - Univ.-Prof. Dr. Mario Bebendorf
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 02 Mar 2015 10:58
Last Modified: 02 Mar 2015 10:58
URI: https://eref.uni-bayreuth.de/id/eprint/6267